# SDR P5CA9600525

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: L4 Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT BS 1670 BETWEEN S17 TO 18L, L4 DOOR CUTOUT FWD UPPER CORNER REVEAL.  TRIMMED REVEAL TO REMOVE CRACK PER BAC SRM 53-10-01 FIG 1.
